# SDR ASAA2021012234017

- Difficulty date: January 22, 2021
- Submitted: February 6, 2021
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 66,010 hours, 32,547 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A11112
- Condition: Cracked
- Location: Upper Fus
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FRAME IS CRACKED AT STA 727D & STR 8RT FLAGGED.  GROUNDED - YES.  REPAIRED LT FRAME STA 727D IAW ALASKA TC AD20090102-700-25-1R STEP 51.
